Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Separable and reflexive spaces of bounded sequences


Author: Albert Wilansky
Journal: Proc. Amer. Math. Soc. 34 (1972), 314-315
MSC: Primary 46B10; Secondary 40J05
DOI: https://doi.org/10.1090/S0002-9939-1972-0293376-2
MathSciNet review: 0293376
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10, 40J05

Retrieve articles in all journals with MSC: 46B10, 40J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293376-2
Keywords: Separable sequence space, reflexive sequence space, summability
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society